Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Mild headaches, diagnosed as migraine. Taking dayo-od, headache reoccurs on stopping. Continue medication?

Hi, I am 35 and having mild headche almost daily. Started recently about 2-3 years, but could not identify in the beginning stage. Consulted doctor and he identified it as a migraine . suggested to take Dayo OD 500, and taking it since 2012, but now when i miss it for a day, i feel that pain again. Not understanding whether to continue dayo OD or not. For time being I stopped it and started with ayurvedic medicine. Need your guidance.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
hi thanks for your query
you should continue dayo OD (sodium valproate) as suggested by your doctor.and you should not withdrawal it suddenly .your doctor tapered it as needed.don`t worry migraine are now curable .you should cautios about side effects of DAYO (valprol) like ---

Change in appetite;
constipation; diarrhea;
dizziness; drowsiness;
hair loss; headache;
indigestion; nausea
weight change
although at this 500 od dose these side effects are rare.
Answered: Thu, 24 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor